# SDR AALA201802209032

- Difficulty date: February 15, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 1,581 hours, 174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1170034
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT CONFIGURATION DID NOT AGREE WITH OTHER WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNITS. MAINTENANCE REPLACED WIRELESS CONTROL UNIT PER AMM 33-51-07 AND ACCOMPLISHED SOFTWARE LOAD AND CHECKS.
